Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 5, Pages 301-317
http://dx.doi.org/10.1155/S0161171202012619

On the finite Fourier transforms of functions with infinite discontinuities

The Institute “Kirilo Savic“, V. Stepe 51, Belgrade 11000, Serbia

Received 2 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Branko Saric, “On the finite Fourier transforms of functions with infinite discontinuities,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 5, pp. 301-317, 2002. doi:10.1155/S0161171202012619